English  |  正體中文  |  简体中文  |  全文筆數/總筆數 : 55023/89277 (62%)
造訪人次 : 10604536      線上人數 : 23
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
搜尋範圍 查詢小技巧:
  • 您可在西文檢索詞彙前後加上"雙引號",以獲取較精準的檢索結果
  • 若欲以作者姓名搜尋,建議至進階搜尋限定作者欄位,可獲得較完整資料
  • 進階搜尋
    請使用永久網址來引用或連結此文件: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/117116


    題名: Backstepping-based finite-time adaptive fuzzy control of unknown nonlinear systems.
    作者: Chang, Chia-Wen;Hsu, Chun-Fei;Tsu-Tian Lee
    關鍵詞: Adaptive control;Backstepping control;Finite-time stability;Ellipsoidal type-2 membership function
    日期: 2018-12
    上傳時間: 2019-09-24 12:11:30 (UTC+8)
    摘要: This paper proposes a backstepping-based finite-time adaptive fuzzy controller (BFAFC) for a nonlinear system in the present of unknown and uncertainty terms. A nonsingleton type-2 fuzzy system is presented to online approximate the unknown term in the nonlinear system, where the ellipsoidal type-2 membership functions are considered to deal with large amounts of uncertainties. Moreover, to further improve the control performance, the parameter adaptive laws are designed by the Lyapunov function and finite-time stability theorem in this paper such that not only the system stability but also the finite-time convergence can be guaranteed. Finally, the proposed BFAFC system is applied to an inverted pendulum and a coupled chaotic system to validate the effectiveness of the BFAFC system. Simulation results show that the proposed BFAFC system can cause the tracking error to converge to zero in a finite time and the tracking accuracy can be improved satisfactorily.
    關聯: International Journal of Fuzzy Systems 20(8), p.2545-2555
    DOI: 10.1007/s40815-018-0505-4
    顯示於類別:[電機工程學系暨研究所] 期刊論文

    文件中的檔案:

    檔案 描述 大小格式瀏覽次數
    index.html0KbHTML9檢視/開啟

    在機構典藏中所有的資料項目都受到原著作權保護.

    TAIR相關文章

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - 回饋